# SDR DALA2017011700383

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 70,473 hours, 52,175 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY  HAD CORROSION ON THE LOWER DOOR FRAME BS 636 - 693.  THE DOOR FRAME WAS REPAIRED IAW SRM 53-05 PAR. 140 FIG. 123.
